My wife has developed hives over the past three days.
Allergic reaction probably to a drug taken.
Hello dear XXXXXXX , welcome to Ask a doctor service.
I read your query and here is my advice.
I think she is having an allergic reaction to a food or drug she probably used during the period that she was suffering from gastrointestinal tract infection.
She should identify the drug or supplement newly taken and stop it immediately.
She can go to ER for epinephrine and prednisone injections to improve urticaria and swelling.
Continue to take benadryl every night.
Hope I have answered the question.
Let me know if I can assist you further.
No prescription needed for ER.
Thank you for asking again.
If you go to ER there is no need for prescription. The prednisolone and epinephrine injections give immediate relief of symptoms.
She will continue to take benadryl for 5-7 days.
Hope she will get well soon.
Wishing her good health.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes black outs. I was standing by a door
- Hello, I've been a pack a day smoker for 42
- I received some insect (ant, chigger?) about two weeks ago.
- it seems everytime I try to swallow pork meat my
- My wife has been taken entecavir for 30 days as
- I was recently hospitalized for 6 weeks after overdosing on
- I am in major pain under my right breast/ rib
- Hey doctor, I just had a question I have been
- What could a persistent cough be from along with some
- I began weaning off 50mg of sertraline 3 weeks ago.